# SDR 99T64R239AR

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stabilizer
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0542 - RT HORIZONTAL STABILIZER, BATH TUB FITTING CORRODED STA XE77.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED STRAP REPAIR AND INSTALLED PER EO 99-045 APPROVED FAA FORM 8110-3 DATED 3-2-99.  REF:  ARROW AIR, ARWA.  (X)
